MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Heart Block (4444)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: crd_1003 - vantage, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 23mm navitor valve was successfully implanted in a patient.A pre-implant balloon aortic valvuloplasty was not performed.The length of the membranous septum was 4.0mm.While in cusp overlap view and prior to deployment, the inflow edge of the constrained valve frame was aligned at the base of the non-coronary cusp.The valve was re-sheathed once during procedure due to being deployed too low.The final non-coronary cusp implant depth was 5.59mm.Post-procedure, a physical exam revealed that the patient had worsening hypertension of 210/70.The decision was made to start the patient an perganit ev and prescribe a regimen of amlodipine, spironolactone, and cardura.On (b)(6) 2025, it was noted via electrocardiogram showed a sinus rhythm and left anterior fascicular block.No intervention was performed.The patient was in stable condition at the time of report.No additional information was provided.
 
Event or Problem Description
Clinical information: (b)(4) - vantage, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 23mm navitor valve was successfully implanted in a patient.A pre-implant balloon aortic valvuloplasty was not performed.The length of the membranous septum was 4.0mm.While in cusp overlap view and prior to deployment, the inflow edge of the constrained valve frame was aligned at the base of the non-coronary cusp.The valve was re-sheathed once during procedure due to being deployed too low.The final non-coronary cusp implant depth was 5.59mm.Post-procedure, a physical exam revealed that the patient had worsening hypertension of 210/70.The decision was made to start the patient an perganit ev and prescribe a regimen of amlodipine, spironolactone, and cardura.On (b)(6) 2025, it was noted via electrocardiogram showed a sinus rhythm and left anterior fascicular block.No intervention was performed.The patient was in stable condition at the time of report.No additional information was provided.
 
Additional Manufacturer Narrative
An event of hypertension and left anterior fascicular block was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported hypertension and left anterior fascicular block could not be conclusively determined.The reported unexpected medical intervention was a result of case-specific circumstances as medications were administered to address the hypertension.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: health effect-clinical code: component code: 4755 part/component/sub-assembly term not applicable type of investigation: 4118 types of investigation not yet determined investigation findings: 3233 results pending completion of investigation.Investigation conclusions: 11 conclusions not yet available.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22892100
Report Number2135147-2025-04777
Device Sequence Number15692781
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)260515
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2026
Device Model NumberNVTR-23
Device Catalogue NumberNVTR-23
Device Lot Number9089597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight65 KG